MathSciNet Relay Station
MathSciNet bibliographic data
MR2114726 14M15 (32M05)
Gindikin, Simon; Matsuki, Toshihiko A remark on Schubert cells and the duality of orbits on flat manifolds. J. Math. Soc. Japan 57 (2005), no. 1, 157–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement